Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can stress make your hair fall out?

I went into the ER the other day because my IUD perferated my uterus. I've been taking vitamens but I have been under alot of stressw because I can't work and my ex is stalking me basically. I have a protection order on him. I've noticed my hair is really falling out and it's freaking me out.

 
June_Mama09

Asked by June_Mama09 at 4:25 PM on Apr. 27, 2011 in Health

Level 26 (26,054 Credits)
This question is closed.
Answers (7)
  • yes! i was a police dispatcher for 3 years! ugh the stress! yes...my hair was falling out every time i took a shower. my supervisor took over for me while i was on vacation and said the same thing happened to her!
    SarahM.1983

    Answer by SarahM.1983 at 5:12 PM on Apr. 27, 2011

  • Yes, stress can make you lose your hair.
    kc932

    Answer by kc932 at 4:26 PM on Apr. 27, 2011

  • Yes it does. It happened to me too & I lost alot of hair after having my babies. Finally my hair is recovering its very scary. As hard as it is try not to stress. That ex of yours sure causes you alot of grief.
    sarasmommy777

    Answer by sarasmommy777 at 4:30 PM on Apr. 27, 2011

  • yes, My hair falls out almost every time I have to do a medication change from stress... I hope your ex will leave you alone soon.. I'm so sorry!! *hugs*
    maxsmom11807

    Answer by maxsmom11807 at 4:37 PM on Apr. 27, 2011

  • yes, certainly. but it could also be a combination of that and the hormones from the iud (assuming you had the hormonal iud). i say that because when i was on yasmin my hair fell out in clumps everytime i took a shower. im no longer on that bc because of the migraines it gave me and my hair doesn't fall out that drastically anymore. im under constant stress and i do lose some, but nothing like when i was on that pill! anyway try not to stress more about it, remember more hair grows back in its place and you won't go bald :) you can counteract it with a daily vitamin.
    tnm786

    Answer by tnm786 at 4:51 PM on Apr. 27, 2011

  • Yes!
    comfycouch

    Answer by comfycouch at 5:46 PM on Apr. 27, 2011

  • thanks kc
    June_Mama09

    Comment by June_Mama09 (original poster) at 4:29 PM on Apr. 27, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN